MathSciNet Relay Station
MathSciNet bibliographic data
MR1354464 65N30 (65N55)
Li, L.-Y.; Bettess, P.; Bull, J. W.; Bond, T.; Applegarth, I. Theoretical formulations for adaptive finite element computations. Comm. Numer. Methods Engrg. 11 (1995), no. 10, 857–868.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement